# SDR HNAA0000022

- Difficulty date: March 2, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Aircraft time: 10,547 hours, 12,937 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED AN INTERMITTENT BAG BAY SMOKE WARNING LIGHT IN FLIGHT.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.
